Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 21, NWS New York, NY

February 13, 2012

NWS New York, NY issued this small craft advisory at Feb 13, 2012, 12:35 PM EST. It took effect at Feb 13, 2012, 12:47 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2012, 12:35 PM EST (17:35 UTC)
In effect from
Feb 13, 2012, 12:47 PM EST
Expired
Feb 14, 2012, 3:43 AM EST
In force
15 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WHUS71 KOKX 131735
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1235 PM EST MON FEB 13 2012

...GUSTY WINDS AND ROUGH SEAS THROUGH TONIGHT...

ANZ330-353-355-140145-
/O.CAN.KOKX.SC.Y.0020.000000T0000Z-120214T0500Z/
/O.NEW.KOKX.SC.Y.0021.120213T2300Z-120214T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1235 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
EST TONIGHT. 

* LOCATION...EASTERN LONG ISLAND SOUND.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-140145-
/O.CAN.KOKX.SC.Y.0020.000000T0000Z-120214T1100Z/
/O.NEW.KOKX.SC.Y.0021.120213T2300Z-120214T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1235 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
TUESDAY. 

* LOCATION...MORICHES INLET MONTAUK POINT OUT 20 NM.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-340-345-131845-
/O.CAN.KOKX.SC.Y.0020.000000T0000Z-120213T2300Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1235 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND GUSTS HAVE DECREASED TO LESS THAN 25 KT...THOUGH AN
OCCASIONAL GUST TO 25 KT IS STILL POSSIBLE.

$$
4 follow-up statements
938 
WHUS71 KOKX 131747
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1247 PM EST MON FEB 13 2012

...GUSTY WINDS AND ROUGH SEAS THROUGH TONIGHT...

ANZ340-345-140200-
/O.EXB.KOKX.SC.Y.0021.120213T1747Z-120214T0500Z/
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1247 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* LOCATION...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS/WAVES...

* TIMING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-353-355-140200-
/O.EXT.KOKX.SC.Y.0021.120213T1747Z-120214T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1247 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* LOCATION...EASTERN LONG ISLAND SOUND.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-140200-
/O.EXT.KOKX.SC.Y.0021.120213T1747Z-120214T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1247 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY...

* LOCATION...MORICHES INLET MONTAUK POINT OUT 20 NM.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
097 
WHUS71 KOKX 132047
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
347 PM EST MON FEB 13 2012

...GUSTY WINDS AND ROUGH SEAS THROUGH TONIGHT...

ANZ340-345-355-132200-
/O.CAN.KOKX.SC.Y.0021.000000T0000Z-120214T0500Z/
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
347 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO BELOW 25 KT...THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

ANZ330-353-140500-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-120214T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
347 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* LOCATION...EASTERN LONG ISLAND SOUND AND COASTAL OCEAN WATERS
  SOUTH OF CENTRAL LONG ISLAND. 

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET ON THE OCEAN WATERS.

* TIMING...HIGHEST WINDS AND SEAS ARE EXPECTED THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-140500-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-120214T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
347 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...MORICHES INLET MONTAUK POINT OUT 20 NM.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
859 
WHUS71 KOKX 140449
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1149 PM EST MON FEB 13 2012

...GUSTY WINDS AND ROUGH SEAS THROUGH TONIGHT...

ANZ330-353-140600-
/O.EXP.KOKX.SC.Y.0021.000000T0000Z-120214T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1149 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

WINDS AND SEAS WILL CONTINUE TO SUBSIDE OVERNIGHT. THE SMALL CRAFT
ADVISORY WILL THEREFORE BE ALLOWED TO EXPIRE.

$$

ANZ350-141100-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-120214T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1149 PM EST MON FEB 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...MORICHES INLET TO MONTAUK POINT OUT 20 NM.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
008 
WHUS71 KOKX 140843
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
343 AM EST TUE FEB 14 2012

...SUBSIDING SEAS THIS MORNING...

ANZ350-141200-
/O.CAN.KOKX.SC.Y.0021.000000T0000Z-120214T1100Z/
/O.NEW.KOKX.SW.Y.0002.120214T0843Z-120214T1200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
343 AM EST TUE FEB 14 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 AM
EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS REPLACED THE SMALL CRAFT
ADVISORY WITH A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH
IS IN EFFECT UNTIL 7 AM EST THIS MORNING.

* LOCATION...MORICHES INLET TO MONTAUK POINT OUT 20 NM.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 6 FEET.

* TIMING...SEAS WILL GRADUALLY SUBSIDE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE 5 FT OR HIGHER...AND HAZARDOUS TO SMALL CRAFT.
MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN
SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT
UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN
IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY
CAPSIZE EVEN LARGER VESSELS.

&&

$$

JMC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 9:51 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Feb 13, 9:51 AM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
951 AM EST MON FEB 13 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD FROM THE WEST TODAY AS AN ARCTIC AIR MASS
QUICKLY RETREATS NORTHEAST. THE HIGH WILL SLIDE TO THE SOUTH
TONIGHT. WEAK LOW PRESSURE TROUGH WILL APPROACH ON TUESDAY...AND
THEN MOVE OFF THE MID ATLANTIC COAST ON WEDNESDAY. LOW PRESSURE
AND AN ASSOCIATED FRONTAL BOUNDARY WILL IMPACT THE REGION THURSDAY
INTO FRIDAY. HIGH PRESSURE WILL RETURN FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST ON TRACK...WITH ONLY SOME MINOR ADJUSTMENTS MADE.

SKY COVER TRICKY BUSINESS THIS MORNING. CLOUDS AND POSSIBLY A FEW
FLURRIES FROM LAKE EFFECT BAND STREAMING ALL THE WAY FROM ERN LAKE
ONTARIO WILL LIFT NE OUT OF SE CT EARLY THIS MORNING.
ADDITIONAL LAKE EFFECT CLOUDS ARE MOVING BACK INTO THE LOWER
HUDSON VALLEY AND NE NJ...AND CONTINUED LAKE FETCH AND A WEAK
LINGERING SFC TROUGH NEARBY MAY ALLOW THEM TO LINGER THROUGH THE
MORNING. EXPECT SKIES TO CLEAR THEREAFTER AS HIGH PRESSURE
SLOWLY BUILDS CLOSER...ALLOWING HIGHS TO GET TO NEAR OR JUST OVER
40. STILL SOMEWHAT BRISK WITH WINDS GENERALLY W 10-15 MPH WITH
GUSTS 20-25 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE HIGH WILL SLIDE TO THE SOUTH TONIGHT WITH CLEAR SKIES TO
START...BUT THEN HIGH/MID LEVEL CLOUDS WILL INCREASE AFTER
MIDNIGHT VIA WEAK WAA AHEAD OF AN UPPER TROUGH ENTERING THE OH
VALLEY. TUE SHOULD BE OVERCAST...BUT WITH WEAK LIFT AT MOST...AND
WEAK LOW LEVEL RIDGING AND DRY AIR HANGING ON...DO NOT EXPECT
MORE THAN A FEW AFTERNOON SPRINKLES OR FLURRIES MAINLY OVER THE
HIGHER ELEVATIONS WEST OF THE HUDSON. HIGHS SHOULD BE AT LEAST A
COUPLE OF DEG WARMER THAN THOSE OF TODAY...WITH LOWER AND MID 40S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A 500 MB TROUGH MOVES THROUGH TUE NIGHT. THE TROUGH IS NOT SHARP...
SO ONLY A WEAK SURFACE LOW IS FORECAST TO PASS SOUTH OF THE
FORECAST AREA LATE TUE NIGHT INTO WED MORNING. HAVE KEPT IN
CHANCE POP FOR LIGHT PRECIP THROUGH THE DAY ON WED...BUT MOST OF
THE DAY ON WED COULD ACTUALLY END UP DRY. PRECIP SHOULD BE LIGHT
IN ANY EVENT. FOR TUE NIGHT INTO WED MORNING...THERMAL PROFILES
WOULD SUPPORT SNOW INLAND...AND A RAIN/SNOW MIX FOR COASTAL
SECTIONS. PROFILES THEN WARM UP ENOUGH FOR RAIN ACROSS THE ENTIRE
CWA BY WEDNESDAY AFTERNOON.

RIDGING AT THE SURFACE AND ALOFT PROVIDES US WITH DRY WEATHER
WED NIGHT INTO THE FIRST HALF OF THU. LOW PRESSURE MOVING THROUGH
THE GREAT LAKES THEN SENDS A WARM FRONT OUR WAY WITH RAIN POSSIBLE
THU AFTERNOON. RAIN CHANCES THEN INCREASE THU NIGHT INTO FRI MORNING
AS A SECONDARY LOW PRESSURE CENTER FORMS OFF THE MID ATLANTIC
COAST AND PASSES THROUGH OR NEARBY US. WITH THE STORM SYSTEM
MOVING OUT TO SEA...MUCH OF FRI COULD BE DRY...BUT KEPT IN AT
LEAST SLIGHT CHANCE POP IN THE AFTERNOON TO ACCOUNT FOR TIMING
UNCERTAINTY. HIGH PRESSURE THEN BUILDS IN SAT AND SUNDAY. AN UPPER
LEVEL SHORTWAVE WITH PERHAPS A WEAK LOW MAY THREATEN US LATE
SUNDAY...BUT WILL CONTINUE WITH A DRY FORECAST FOR NOW.

TEMPERATURES THROUGH FRIDAY SHOULD REMAIN ABOVE AVG LEVELS...THEN
COOL TO NEAR AVG DURING THE WEEKEND.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
 HIGH PRESSURE BUILDS TO OUR SOUTH THROUGH TONIGHT.

VFR. GUSTY WESTERLY WINDS UP TO 20-25 KT TODAY. GUSTS SHOULD ABATE
BY EARLY EVENING...WITH SUSTAINED WINDS FALLING BELOW 10 KT AT
ALL TERMINALS BY LATE EVENING. OUTSIDE OF THE CITY
TERMINALS...WINDS LIKELY GO LIGHT AND VARIABLE OVERNIGHT.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR WIND SPEEDS AND
GUSTS.

KJFK FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR WIND SPEEDS AND
GUSTS.

KLGA FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR WIND SPEEDS AND
GUSTS.

KTEB FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR WIND SPEEDS AND
GUSTS.

KHPN FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR WIND SPEEDS AND
GUSTS.

KISP FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR WIND SPEEDS AND
GUSTS.

OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...

TUESDAY MORNING...VFR.

TUESDAY AFTERNOON-WEDNESDAY MORNING...SUB VFR-POSSIBLE IN A
SPOTTY LIGHT WINTRY MIX ACROSS NORTHERN TERMINALS AND A SPOTTY
LIGHT RAIN ACROSS SOUTHERN TERMINALS. GUSTY WINDS POSSIBLE TUE
AFTERNOON/EVENING.

WEDNESDAY AFTERNOON/NIGHT...VFR.

THURSDAY-FRIDAY...SUB-VFR POSSIBLE IN MAINLY RAIN SOUTH...AND A
WINTRY MIX NORTH. CONDITIONS POSSIBLY IMPROVE LATE FRIDAY WITH
GUSTY WINDS ALSO POSSIBLE.

&&

.MARINE...
THE PRESSURE GRADIENT BETWEEN BUILDING HIGH PRESSURE TO THE WEST
AND A STRONG LOW OVER THE CANADIAN MARITIMES IS STILL TIGHT
ENOUGH TO PRODUCE SCA CONDITIONS TODAY ON ALL WATERS. WINDS ON ERN
LONG ISLAND SOUND AND SEAS ON THE OCEAN WILL BE SOMEWHAT SLOW TO
SUBSIDE...SO SCA CONDITIONS SHOULD LAST INTO THIS EVENING ON THE
ERN SOUND AND OCEAN W OF MORICHES INLET UNTIL MIDNIGHT...AND ON
THE OCEAN E OF MORICHES UNTIL DAYBREAK TUE...POSSIBLY INTO TUE
MORNING. FCST WINDS THROUGH TONIGHT SLIGHTLY LOWER THAN 00Z
NAM...AND OCEAN SEAS IN THE SAME PERIOD NOW CLOSE TO 06Z
WAVEWATCH.

EXPECT TRANQUIL CONDITIONS LATER TUE THROUGH THU WITH A LACK OF
STRONG SURFACE FEATURES IN THE VICINITY. WINDS THEN INCREASE THU
NIGHT INTO FRI AS LOW PRESSURE TRACKS THROUGH THE AREA.
SCA CONDITIONS WILL BE LIKELY WITH THIS SYSTEM.

&&

.HYDROLOGY...
RAIN WITH THE LOW PRESSURE SYSTEM MOVING THROUGH THU-FRI NOT
EXPECTED TO BE SIGNIFICANT AT THIS TIME.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ335-
     338-340-345.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ330-353-
     355.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ350.

&&

SYNOPSIS...JC/GOODMAN
NEAR TERM...JP
SHORT TERM...JP
LONG TERM...JC
AVIATION...MALOIT/BC
MARINE...JC/GOODMAN
HYDROLOGY...JC/GOODMAN
Hazardous weather outlook, Feb 13, 4:32 AM EST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
432 AM EST MON FEB 13 2012

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-141100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
432 AM EST MON FEB 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.